# SDR CA190511001

- Difficulty date: May 9, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Dorner DO328300
- Aircraft time: 13,286 hours
- System (JASC): 3240 · Landing Gear Brake System
- Part: Heat Shield
- Part number: AH091447
- Condition: Broken
- Location: Brakes
- Part time: 1,872 hours
- Component: Brake Assembly, Dunlop
- Component part number: AHA22276
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER WHEEL REMOVAL DUE TO A WORN TIRE, THE RIGHT INBOARD BRAKE HEAT PACK P/N AH091447 WAS FOUND WITH BROKEN ROTORS AT CLIPS ATTACHMENT.  THE AD D-2004-003, THE SB328J-32-169 AND THE DUNLOP SB AHA2227-32-1292 REV. 1 ARE COVERING THIS PROBLEM FOR THE BRAKE ASSEMBLIES P/N AHA2227-3 AND AHA2227-4 AND ARE TERMINATED UPON INSTALLATION OF BRAKE P/N AHA2227-6. THE BRAKE HEAT PACK HAD 1872.3 HOURS AND 2066 LANDING SINCE NEW. THERE WAS NO DAMAGES TO THE WHEEL. THE BRAKE ASSEMBLY P/N AHA2227-6 HAS BEEN REMOVED AND REPLACED BY A SPARE UNIT. THE SPR NO. A107216 HAS BEEN SUBMITTED TO 328 SUPPORT (TC# 20190511001)
